Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have pain and fluid discharge in eye. What is the remedy?

hi i have this painful soar it looks like a chaffed spot... well it just started leaking out fluids wen i took off the gauze... it doesn't smell but its red n' liquidy... the eye is small like a boil... but its very painful but wen i take pain killers like advil its not so bad... is there any recommendations and can i just get some ointments over the counter??? please let me know

thank you
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hi, from your history i could make out that you have a boil in your eye which has ruptured. it may be a stye ie external hordeolum or may be internal hordeolum. This is due to infection of the eyelid glands.I would advise you to do hot fomentation, use some antibotic drops 4 times a day, antibiotic ointment at night and some NSAIDs .if there is pain. If it doesn't subside in 5 days do visit your nearest ophthalmologist who can help you out....TC..Dr Ajay Shankar Kar
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor